# SDR CA151215005

- Difficulty date: November 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Engine: Pwa PW206B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A CT DISK REPLACEMENT DUE TO LCF NEARING EXPIRY AT 9841 CYCLES, A CRACK WAS FOUND AT THE FLANGE LEADING TO 2 RIVET HOLES.  SERVICE INVESTIGATION REQUESTED THE PART FOR FURTHER ANALYSIS.
